# SDR UALA2012013000585

- Difficulty date: January 29, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,565 hours, 13,261 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Rvdt
- Part number: 285T004963
- Part serial: 19
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FLAP EXTENSION, GOT FLAP SLAT ELEC STATUS MSG AND DURING FLAP SLAT RETRACTION GOT T/E CAUTION LIGHT.  REPLACED M548 SLAT TRANSDUCER RVDT PER MM 27-81-11 PAGE 412 AND ACP TESTS PER MM 27-51-00 PAGE 501 AND MM 27-81-00 PAGE 501 SYS PASSED OKAY.
